CureZone   Log On   Join
Re: herpes
 
  Views: 5,448
Published: 14 years ago
 
This is a reply to # 1,011,550

Re: herpes


I never really noticed my lips changing color when wet, but I also didn't get the thick build up of skin. Mine was more a thin scale-like peeling.

I was taking L-lysine (1000mg a day) which I responded to in a matter of days... however when I stopped the peeling came back. I started taking 1000mg twice a day and knocked it back down. You want to stick with an L-lysine supplement only - not an amino acid complex. In herpes infection, it seems to be the ratio of lysine to arginine that affects viral replication. High lysine to arginine stops it. High arginine to lysine encourages it.

The stresstabs (basically a high dose B-vit complex with C) I just took once a day. Sometimes with the lysine, sometimes not. Peeling lips are a symptom of certain B-vit deficiencies, so I figured it was worth a shot.

After a few months without peeling, I slowly reduced the amount of lysine I was taking. I was able to stop without relapse. Still take the B-vitamins a few times a week because I still have them...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.029 sec, (1)